Követés
Prof. Jafar Fawzi Al-Omari
Prof. Jafar Fawzi Al-Omari
Al-Balqa Applied University-Faculty of Engineering Technology
E-mail megerősítve itt: bau.edu.jo
Cím
Hivatkozott rá
Hivatkozott rá
Év
Monotone travelling fronts in an age-structured reaction-diffusion model of a single species
J Al-Omari, SA Gourley
Journal of Mathematical Biology 45 (4), 294-312, 2002
1552002
Stability and traveling fronts in Lotka-Volterra competition models with stage structure
JFM Al-Omari, SA Gourley
SIAM Journal on Applied Mathematics 63 (6), 2063-2086, 2003
1042003
A nonlocal reaction-diffusion model for a single species with stage structure and distributed maturation delay
JFM Al-Omari, SA Gourley
European Journal of Applied Mathematics 16 (1), 37-51, 2005
642005
Dynamics of a stage-structured population model incorporating a state-dependent maturation delay
JFM Al-Omari, SA Gourley
Nonlinear Analysis: Real World Applications 6 (1), 13-33, 2005
462005
Monotone wave-fronts in a structured population model with distributed maturation delay
JFM Al-Omari, SA Gourley
IMA journal of applied mathematics 70 (6), 858-879, 2005
442005
The effect of state dependent delay and harvesting on a stage-structured predator–prey model
JFM Al-Omari
Applied Mathematics and Computation 271, 142-153, 2015
252015
Global stability in a structured population competition model with distributed maturation delay and harvesting
JFM Al-Omari, SKQ Al-Omari
Nonlinear Analysis: Real World Applications 12 (3), 1485-1499, 2011
212011
Hartley transform for Lp Boehmians and spaces of ultradistributions
SKQ Al-Omari, JF Al-Omari
International Mathematical Forum 7 (9), 433-443, 2012
132012
A New Version of the Generalized Krätzel-Fox Integral Operators
DS SKQ Al-Omari, Ghalib Jumah, JFM Al-Omari
Mathematics 6 (222), 1-8, 2018
10*2018
Modelling and analysis of stage-structured population model with state-dependent maturation delay and harvesting
J Al-Omari, A Tallafha
Int. J. Math. Anal 1, 391-407, 2007
92007
Some extensions of a certain integral transform to a quotient space of generalized functions
SKQ Al-Omari, JF Al-Omari
Open Mathematics 13 (1), 000010151520150075, 2015
82015
A stage-structured predator–prey model with distributed maturation delay and harvesting
JFM Al-Omari
Journal of biological dynamics 9 (1), 278-287, 2015
82015
Operations on Multipliers and Certain Spaces of Tempered Ultradistributions of Roumieu and Beurling Types for the Hankel-type Transformations.
SKQ Al-Omari, JFM Al-Omari
Journal of Applied Functional Analysis 5 (1), 2010
82010
Stability and Optimal Harvesting in Lotka-Volterra Competition Model for Two-species with Stage Structure.
JFM Al-Omari
Kyungpook Mathematical Journal 47 (1), 2007
62007
Dynamics of a harvested stage‐structured predator–prey model with distributed maturation delay
J Al‐Omari, G Gumah, S Al‐Omari
Mathematical Methods in the Applied Sciences 45 (2), 761-769, 2022
22022
on Fourier transforms of Ultradistributions of Slow Growth and Their Multipliers
SKQ Al-Omari, JFM Al-Omari
Applied Mathematical Sciences 4 (60), 2963-2970, 2010
12010
Persistence and Global Stability of A Stage-Structured Food Chain Model with Distributed Maturation Delay and Harvesting
JFMAOMFM Naser
Communication in Mathematical Biology and Neuroscience 2019 (9), 2019
2019
Global stability and Bifurcation analysis of a Harvested Stage structure Predator-prey System with linear functional response
JFM Al-Omari, SKQ Al-Omari
Jordan Journal of Mathematics and Statistics (JJMS) 4 (1), 7-31, 2011
2011
Extension Analysis for Fourier Transformations of Generalized Functions
SKQ Al-Omari, JFM AL-Omari
Applied Mathematical Sciences 4 (60), 2971-2978, 2010
2010
Modeling of Weather Characteristics in Jordan
JFM Al-Omari, OO Badran
International Journal of Ecological Economics & Statistics 15 (F09), 103-113, 2009
2009
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20